MathSciNet Relay Station
MathSciNet bibliographic data
MR2678556 34B40
Van Gorder, Robert A.; Vajravelu, K. A general class of coupled nonlinear differential equations arising in self-similar solutions of convective heat transfer problems. Appl. Math. Comput. 217 (2010), no. 2, 460–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement